Show simple item record

dc.contributor.authorGomes, Diogo A.
dc.contributor.authorGutierrez, Julian
dc.contributor.authorRibeiro, Ricardo de Lima
dc.date.accessioned2021-04-25T09:25:01Z
dc.date.available2020-03-24T12:32:55Z
dc.date.available2021-04-25T09:25:01Z
dc.date.issued2020-07-27
dc.date.submitted2020-03-02
dc.identifier.citationGomes, D., Gutierrez, J., … Ribeiro, R. (2021). A mean field game price model with noise. Mathematics in Engineering, 3(4), 1–14. doi:10.3934/mine.2021028
dc.identifier.issn2640-3501
dc.identifier.doi10.3934/mine.2021028
dc.identifier.urihttp://hdl.handle.net/10754/662283
dc.description.abstractIn this paper, we propose a mean-field game model for the price formation of a commodity whose production is subjected to random fluctuations. The model generalizes existing deterministic price formation models. Agents seek to minimize their average cost by choosing their trading rates with a price that is characterized by a balance between supply and demand. The supply and the price processes are assumed to follow stochastic differential equations. Here, we show that, for linear dynamics and quadratic costs, the optimal trading rates are determined in feedback form. Hence, the price arises as the solution to a stochastic differential equation, whose coefficients depend on the solution of a system of ordinary differential equations.
dc.description.sponsorshipThe authors were partially supported by KAUST baseline funds and KAUST OSR-CRG2017-3452.
dc.publisherAmerican Institute of Mathematical Sciences (AIMS)
dc.relation.urlhttp://www.aimspress.com/article/10.3934/mine.2021028
dc.rightsThis is an open access article distributed under the terms of the Creative Commons Attribution License.
dc.rights.urihttp://creativecommons.org/licenses/by/4.0
dc.titleA mean field game price model with noise
dc.typeArticle
dc.contributor.departmentApplied Mathematics and Computational Science Program
dc.contributor.departmentComputer, Electrical and Mathematical Sciences and Engineering (CEMSE) Division
dc.contributor.departmentCEMSE Division, King Abdullah University of Science and Technology (KAUST), Thuwal, Saudi Arabia
dc.identifier.journalMathematics In Engineering
dc.eprint.versionPublisher's Version/PDF
dc.contributor.institutionDepartamento Acadêmico de Matemática, Universidade Tecnológica Federal do Paraná (UTFPR), Londrina, PR, Brazil
dc.identifier.volume3
dc.identifier.issue4
dc.identifier.pages1-14
dc.identifier.arxivid2003.01945
kaust.personGomes, Diogo A.
kaust.personGutierrez, Julian
kaust.personRibeiro, Ricardo de Lima
kaust.grant.numberOSR-CRG2017-3452
dc.date.accepted2020-05-23
dc.identifier.eid2-s2.0-85104226312
refterms.dateFOA2020-03-24T12:35:38Z
kaust.acknowledged.supportUnitCRG
kaust.acknowledged.supportUnitKAUST baseline fund
kaust.acknowledged.supportUnitOSR


Files in this item

Thumbnail
Name:
10.3934_mine.2021028 (1).pdf
Size:
398.4Kb
Format:
PDF
Description:
Publisher's version

This item appears in the following Collection(s)

Show simple item record

This is an open access article distributed under the terms of the Creative Commons Attribution License.
Except where otherwise noted, this item's license is described as This is an open access article distributed under the terms of the Creative Commons Attribution License.
VersionItemEditorDateSummary

*Selected version